| Catalog Number |
864180 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); No Code Available (3191)
| Date of Event |
05/29/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Patient was revised to address infection.Competitor cement was used.It was also reported that it was a (b)(6).Components were removed and antibiotic articulating spacer was implanted.Only catalog and lot number on tibia component available.Femur was a 2right cr cemented.2x10 xlk cr fb insert.Doi: (b)(6) 2015, dor: (b)(6) 2019, right knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).It is not reasonable to conclude that the device caused or contributed to the patient's infection, 3+ months after implantation.
Additional Manufacturer Narrative
Product complaint # (b)(4).This product was reported in error.No patient death, serious injury or evidence of reportable product malfunction occurred.Depuy considers the investigation closed at this time.Should any additional information be received to change the outcome of the performed investigation, the complaint will be re-opened.